# SDR IPXA2016040701797

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,353 hours, 12,555 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Flapper Valve
- Condition: Stuck
- Location: E/E Bay Fan
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEVEL 1, AVIONCS FAN OVERHEAD, WARNING DISPLAYED DURING DESCENT.  FOUND FWD GROUND CONDITIONED AIR FLAPPER STUCK OPEN, BINDING ON HINGE RETAINER.  ADJUST HINGE RETAINER. FLAPPER OPS NORMAL REF MM 21-22-20.
